# SDR AUS20021100

- Difficulty date: October 7, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 767330
- Engine: Rroyce RB211524*
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Warning System
- Condition: Failed
- Location: Cockpit Eicas
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(AUS) LOSS OF EICAS SCREEN INFORMATION. A 18 CIRCUIT BREAKER ON PANEL P6 OUT.
